AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Several Complex Variables in China
Edited by: Chung-Chun Yang and Sheng Gong
SEARCH THIS BOOK:

Contemporary Mathematics
1993; 173 pp; softcover
Volume: 142
ISBN-10: 0-8218-5164-0
ISBN-13: 978-0-8218-5164-7
List Price: US$44
Member Price: US$35.20
Order Code: CONM/142
[Add Item]

Today, there is increasing interest in complex geometry, geometric function theory, and integral representation theory of several complex variables. The present collection of survey and research articles comprises a current overview of research in several complex variables in China. Among the topics covered are singular integrals, function spaces, differential operators, and factorization of meromorphic functions in several complex variables via analytic or geometric methods. Some results are reported in English for the first time.

Readership

Graduate students and specialists.

Table of Contents

  • Z.-H. Chen -- Complex geometry in China
  • S. Gong -- Biholomorphic mappings in several complex variables
  • S. Ji and M. Ru -- Global Lojasiewicz inequality, defect relation and applications of holomorphic curve theory
  • B. Q. Li and C.-C. Yang -- Factorization of meromorphic functions in several complex variables
  • J.-H. Shi -- Some results on singular integrals and function spaces in several complex variables
  • Y. Xu -- Some results on the homogeneous Siegel domains in \(\mathbb C^n\)
  • Z. Yan -- Differential operators and function spaces
  • J. Zhang -- Beltrami equation in high dimensions
  • T. Zhong -- Singular integrals and integral representations in several complex variables
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia